# SDR UPS06847447

- Difficulty date: July 13, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER L/E UPPER RIB AT XFS 415 IS CRACKED.  STOP DRILLED CRACK ON RIB AT LT L/E STA XFS 415 IAW SRM 57-2-0.  FABRICATED AND INSTALLED REPAIR ANGLES AT LT L/E STA XFS 415 IAW SRM 57-03-03 FIG 5 AND SRM 57-02-00.
